# SDR AALA20120124TUL05

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT CORROSION OF LOWER SIDE OF RIGHT CUSP STATION 155 AROUND GALLEY 1 DRAIN LINES.  INSTALLED DOUBLER ON SUBFLOOR UNDER G1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
